# SDR USAA070011

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB REAR SPAR ALONG TOPCAP HAS CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR PARTS IAW EA 98333 LEVEL 2 C55-709-20, DEFECT SIZE: 100 INCHES.
